# SDR FDEA201409052469

- Difficulty date: September 5, 2014
- Submitted: September 12, 2014
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11F
- Aircraft serial: 48550
- Aircraft time: 71,246 hours, 14,931 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6044115
- Part serial: 0640
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON EMER LIGHT TEST GOT EMER LT BAT 1 LO MEL 33-50-04, EMER LIGHTS INOPERATIVE.  REMOVED AND REPLACED EMERGENCY BATTERY PER AMM CHP33-51-01-4 AND FUNCTIONED PER AMM CHP33-51-01-5.  ALL TESTS PASSED.
